Dominating induced matchings in graphs containing no long claw



Hertz, Alain, Lozin, Vadim, Ries, Bernard, Zamaraev, Viktor ORCID: 0000-0001-5755-4141 and de Werra, Dominique
(2018) Dominating induced matchings in graphs containing no long claw. JOURNAL OF GRAPH THEORY, 88 (1). 18 - 39.

[img] Text
1505.02558v1.pdf - Submitted Version

Download (4MB) | Preview
Item Type: Article
Uncontrolled Keywords: dominating induced matching, graphs containing no long claw, polynomial-time algorithm
Depositing User: Symplectic Admin
Date Deposited: 07 Sep 2020 08:03
Last Modified: 06 Aug 2022 12:53
DOI: 10.1002/jgt.22182
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3100226